# SDR R61A201407170927

- Difficulty date: July 17, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: AS135208H12P
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LT FLAP POSITION SENSOR MOUNT BOLTS ARE CORRODED.  MAINTENANCE R & R LT FLAP POSITION SENSOR MOUNT BOLTS IAW AMM 27-53-04.
